On accumulation points of generalized ratio sets of positive integers
Annales mathematicae et informaticae, Tome 30 (2003), pp. 37-43
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2003_30_a3,
author = {J\'ozsef Bukor and J\'anos T. T\'oth},
title = {On accumulation points of generalized ratio sets of positive integers},
journal = {Annales mathematicae et informaticae},
pages = {37--43},
year = {2003},
volume = {30},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2003_30_a3/}
}
József Bukor; János T. Tóth. On accumulation points of generalized ratio sets of positive integers. Annales mathematicae et informaticae, Tome 30 (2003), pp. 37-43. http://geodesic.mathdoc.fr/item/AMI_2003_30_a3/